# SDR HNAA2016092600294

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 68,260 hours, 76,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OUTSIDE EMERGENCY EXIT EGRESS LIGHT IS INOPERATIVE.  LOWERED PSU COVER AT ROW 7DF. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY. SECURED PSU COVER PANEL AT ROW 7DF. OPS CHECKED GOOD.
